# SDR CALA2023090602726

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 77,681 hours, 32,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211185020000
- Condition: Dented
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARTERING REPORTED CANNOT CLOSE DOOR 2L SRM 52-00-00-283-002 EVALUATED DAMAGE DIMENSIONS LENGTH 1.1 X WIDTH .5 X DEPTH .015 ALLOWED TO CONTINUE FLIGHT REPAIR AT 200 FLIGHT CYCLES AS PER DIP 52-DIP UPDATE DENT LOCATION.  REFER TO SRM 52-10-00-283-002 FOR ALLOWABLE DENTS. UPPON INSPECTION DOOR 2L FOUND A DENT BOTOM 8 INCH FROM AFT UPDATE WITH PICTURES UPDATE WITH DIMENSIONS 1.1 X .5X .015 DAMAGE IS LOCATED AT THE AFT BOTTOM EDGE UPDATED DAMAGE DIMENSIONS LENGTH 1.1 X WIDTH .5 X DEPTH .125. UPDATING PHOTOS OF DAMAGE SEPARATION FOUND ON THE SEAL RETAINER. CORNER PREVIOUS DEPTH OF .015 WAS INCORRECT. NEW DEPTH FOUND IS .125. DEPTH IS OUT OF LIMITS. AFTER FURTHER EVALUATION WE FALL IN AREA 1. NEED AN EXTERNAL AND ACCOMPLISHED HFEQ IN DENTED AREA OF THE L2 DOOR PER NTM 51-10-08 NEED TO DO A PRESSURIZATION TEST PER SRM 52-10-00-283-002 FIG 11 INTERNAL HFEC ACCOMPLISHED TO MAKE SURE THEIR IS NO CRACKS IAW PROCEDURE B, NO CRACKS FOUND AT THIS TIME. SHEET 1. SRM 52-10-00-283-002.FIG 11 SHEET1. SHEET 01  AREA 2. REPAIR CATEGORY C AREA 2 FIGURE 011 SHEET 01 , TIME BEFORE REPAIR 200 FC . DAMAGE DIMENTION CORRECTION IS LENGTH 1.1 X WIDTH .5 X DEPTH .125. DE= .283" . DS=.067". PER SRM 52-10-00-283-002 FIG 015 CARRY APPROVED PER SRM 52-10-00-283-002. TEMPORARY SOLUTION PER TOMC-APPROVAL FROM SC1ELBYC COMMENT FIGURE 11 FOR ZONE 1, AREA 2 WAS ACP''D.  REQUIRES PERMANENT SKIN REPAIR WITHIN 200FC. (PER SRM  52-10-00-300-005 OR DRESS OUT THE DENT PER SRM 51-73-00, 52-10-00-283-002 FIG 5) NO DMG NO
